# SDR UALA2013040302172

- Difficulty date: April 2, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 65,877 hours, 24,407 cycles
- Engine: Iae V2527A5
- System (JASC): 2550 · Cargo Compartments
- Part: Bracket
- Condition: Misinstalled
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO NESTING SYSTEM CENTER BAY WILL NOT LOCK.  FOUND BOTH AFT ANGLE STOP BRACKETS INSTALLED UPSIDE DOWN.  REPOSITIONED BOTH ANGLE STOP BRACKETS.  RESET BOTH C/B'S.  OPS CHECK GOOD.  DF971 REMOVED.
